Open mappings on extremally disconnected compact spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 47 (2006) no. 2, pp. 73-105
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2006_47_2_a5,
author = {Th\"ummel, Egbert},
title = {Open mappings on extremally disconnected compact spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {73--105},
year = {2006},
volume = {47},
number = {2},
mrnumber = {2512174},
zbl = {1230.54029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2006_47_2_a5/}
}
Thümmel, Egbert. Open mappings on extremally disconnected compact spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 47 (2006) no. 2, pp. 73-105. http://geodesic.mathdoc.fr/item/AUCMP_2006_47_2_a5/